# SDR REXA2015102600989

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 18,103 hours, 11,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY PHOTO ILLUMINATED STRIP FELL OFF.  REINSTALLED STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
